# SDR AALA20091227DFW01

- Difficulty date: December 27, 2009
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 49,052 hours, 23,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cocpkit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIRCRAFT LOAD SHOWED .7 LEFT NORMAL CENTER FUEL PRESSURE WARN ON FOR ABOUT 3 MINUTES THEN WENT OUT.  CREW REPORTED ELECTRICAL BURNING SMELL AND THEN SMOKE IN COCKPIT AROUND THE THROTTLE QUADRANT AREA.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  INSPECTED AND COULD NOT DUPLICATE.  REPLACED AUTO THROTTLE SERVO M10-16 AS PRECAUTION.
